# SDR ASOA2014061810682

- Difficulty date: May 20, 2014
- Submitted: June 18, 2014
- Operation: Air carrier
- Aircraft: N860AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7433
- Aircraft time: 30,480 hours, 27,831 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Chafed
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO CHAFE SPOTS ON AFT SIDE OF BS 280 BULKHEAD APPROXIMATELY 24 INCHES ABOVE FLOOR RT SIDE. BLENDED CHAFE SPOTS IAW SRM 51-12-00 AND 53-00-31.   MAJOR REPAIR.
